Advil Allergy & Congestion Relief Coated Tablets, 20 ct.
One Pill Dose
Chlorpheniramine Maleate 4 mg Antihistamine
Ibuprofen 200 mg Pain Reliever / Fever Reducer (NSAID)*
Phenylephrine HCl 10 mg Nasal Decongestant
Promotes Relief of:
- Nasal Congestion
- Sinus Pressure
- Nasal Swelling
- Runny Nose
- Body Aches
Questions or Comments? 1-800-88-ADVIL (Weekdays 9 AM - 5 PM EST)
*Nonsteroidal anti-inflammatory drug
Do not take more than directed. Adults and children 12 years of age and over: Take 1 tablet every 4 hours while symptoms persist. Do not take more than 6 tablets in any 24-hour period, unless directed by a doctor. Children under 12 years of age: do not use because this product contains too much medication for children under this age.
- Read all warnings and directions before use. Keep carton.
- Store at 20-25‚àö√Æ‚àö‚àè≈í¬©‚àö√Æ‚àö‚àè≈í¬©C (68-77‚àö√Æ‚àö‚àè≈í¬©‚àö√Æ‚àö‚àè≈í¬©F)
- Avoid excessive heat above 40‚àö√Æ‚àö‚àè≈í¬©‚àö√Æ‚àö‚àè≈í¬©C (104‚àö√Æ‚àö‚àè≈í¬©‚àö√Æ‚àö‚àè≈í¬©F)
‚àö√Æ‚àö‚àè≈í¬©‚àö√Æ‚àö‚àè≈í¬© 2013 Pfizer Inc.